# SDR CA000412009

- Difficulty date: April 12, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 12,979 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 262228112
- Condition: Broken
- Location: Input Arm
- Part time: 2,392 hours, 4,208 cycles
- Component: Te Flap Control
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) DURING APPROACH ,THE FLAPS FULLY RETRACTED.  MAINTENANCE PERSONNEL FOUND THAT THE RIGHT FLAP BELLCRANK HAD BROKEN AT THE ARM CONNECTED TO THE INPUT DRIVE SHAFT FROM THE FLAP TRANSMISSION.  THE BREAK OCCURRED AT THE WELD WHERE THE DOUBLER ENDS.  THE BELLCRANK HAD BEEN INSPECTED FOR CRACKS 351 LANDINGS PREVIOUSLY.
